MathSciNet Relay Station
MathSciNet bibliographic data
MR929398 (89e:43012) 43A35 (43A05)
Ressel, Paul Integral representations on convex semigroups. Math. Scand. 61 (1987), no. 1, 93–111.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement